| Model Number |
5300010059 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
Event or Problem Description
It was reported that during a surgical procedure , two drill bits broke.It was also reported that there was a five to ten minute delay as a result of this event to get a back-up device.It was further reported that there were no adverse consequences as a result of this event and the procedure was completed successfully.This report is for the first drill bit that broke.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description